Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Information Technology Journal
  Year: 2010 | Volume: 9 | Issue: 5 | Page No.: 968-973
DOI: 10.3923/itj.2010.968.973
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Membership-Dependent Stability Conditions for Takagi-Sugeno Fuzzy Systems

Yashun Zhang and Jianzhen Li

Abstract:
This study deals with the stability analysis and stabilization of fuzzy systems from the viewpoint of membership functions. Firstly, some linear matrix inequality conditions for the stability analysis and stabilization of Takagi-Sugeno (T-S) fuzzy systems are derived, which are dependent on the upper bound and the lower bound of the membership functions. Secondly, the local stability problem of the T-S fuzzy systems is considered and some sufficient conditions for the local stability analysis and stabilization are provided. Finally, some numerical examples are given to illustrate the effectiveness of the proposed results.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Design of Observer and Observer-based Controller for a Class of Singularly Perturbed Discrete Bilinear Systems
  •    Controller Design and Stabilization and for a Class of Bilinear System
  •    Stabilization for a Class of Time-delay Discrete Bilinear System
  •    Genetic Design of Fuzzy Mapped PID Controllers for Non-linear Plants
  •    Fuzzy Adaptive Proportional Integral and Differential with Modified Smith Predictor for Micro Assembly Visual Servoing
How to cite this article:

Yashun Zhang and Jianzhen Li, 2010. Membership-Dependent Stability Conditions for Takagi-Sugeno Fuzzy Systems. Information Technology Journal, 9: 968-973.

DOI: 10.3923/itj.2010.968.973

URL: https://scialert.net/abstract/?doi=itj.2010.968.973

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 

Curve Bottom